# SDR AALA202010189007

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,990 hours, 5,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR DAMPER PRESSURE LOW 1450 REQUIRES SERVICE.  SERVICED L4 DOOR ASSIST DAMPER TO CORRECT PSI 1750, PER AMM 52-10-00.
